# SDR ASOA20140125012

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 31,257 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320069
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, A NICK WAS DISCOVERED IN THE FUSELAGE SKIN UNDER THE GPU ACCESS DOOR. MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A DOUBLER REPAIR AND ACFT APPROVED FOR RETURN TO SERVICE.
